# SDR SWIA201438936

- Difficulty date: July 14, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 34,131 hours, 28,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E SKIN CHAFED AT INBD END.  C-CHECK, COMPLIED WITH REPAIR OF CHAFE ON LT INBD FLAP VANE SKIN L/E AT INBD END IAW REO.
